# SDR SWAA1201162

- Difficulty date: January 23, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6977367
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR SURROUND STRUCTURE, STR 8R SUPPORT WEB INBD CHORD IS CRACKED AT BS 332.1.  REMOVED AND REPLACED CHORD IAW DWG AND SRM.
